Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\Sigma_j}X^{(j)}$

Jie Wu and Zihong Yuan

Algebraic & Geometric Topology 17 (2017) 895–915
Bibliography
1 A Bahri, M Bendersky, F R Cohen, S Gitler, The polyhedral product functor: a method of decomposition for moment-angle complexes, arrangements and related spaces, Adv. Math. 225 (2010) 1634 MR2673742
2 C F Bödigheimer, Stable splittings of mapping spaces, from: "Algebraic topology" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 1286, Springer (1987) 174 MR922926
3 F R Cohen, The homology of 𝒞n+1–spaces, n 0, from: "The homology of iterated loop spaces" (editors F R Cohen, T J Lada, J P May), Lecture Notes in Mathematics 533, Springer (1976) 207 MR0436146
4 F R Cohen, J P May, L R Taylor, Splitting of certain spaces CX, Math. Proc. Cambridge Philos. Soc. 84 (1978) 465 MR503007
5 F R Cohen, J P May, L R Taylor, Splitting of some more spaces, Math. Proc. Cambridge Philos. Soc. 86 (1979) 227 MR538744
6 N Dobrinskaya, Loops on polyhedral products and diagonal arrangements, preprint (2009) arXiv:0901.2871
7 J Y Li, F C Lei, J Wu, Module structure on Lie powers and natural coalgebra-split sub-Hopf algebras of tensor algebras, Proc. Edinb. Math. Soc. 54 (2011) 467 MR2794667
8 J P May, L R Taylor, Generalized splitting theorems, Math. Proc. Cambridge Philos. Soc. 93 (1983) 73 MR684277
9 J McCleary, A user’s guide to spectral sequences, 58, Cambridge University Press (2001) MR1793722
10 P Selick, J Wu, On natural coalgebra decompositions of tensor algebras and loop suspensions, 701, Amer. Math. Soc. (2000) MR1706247
11 P Selick, J Wu, On functorial decompositions of self-smash products, Manuscripta Math. 111 (2003) 435 MR2002820
12 V P Snaith, A stable decomposition of ΩnSnX, J. London Math. Soc. 7 (1974) 577 MR0339155
13 Z H Yuan, Functorial homotopy decompositions of iterated loop suspensions, PhD thesis, National University of Singapore (2014)